Interpolation on surfaces in ℙ3

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

Suppose S is a surface in ℙ3, and p1,...,pr are general points on S. What is the dimension of the space of sections of OS(e) having singularities of multiplicity mi at pi for all i? We formulate two natural conjectures which would answer this question, and we show they are equivalent. We then prove these conjectures in case all multiplicities are at most 4.

Original languageEnglish (US)
Pages (from-to)623-644
Number of pages22
JournalTransactions of the American Mathematical Society
Volume365
Issue number2
DOIs
StatePublished - Nov 30 2012

Fingerprint

Interpolation
Multiplicity
Interpolate
Pi
Singularity

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Cite this

@article{b610be15cf2b4150b0cd927a22f10409,
title = "Interpolation on surfaces in ℙ3",
abstract = "Suppose S is a surface in ℙ3, and p1,...,pr are general points on S. What is the dimension of the space of sections of OS(e) having singularities of multiplicity mi at pi for all i? We formulate two natural conjectures which would answer this question, and we show they are equivalent. We then prove these conjectures in case all multiplicities are at most 4.",
author = "Jack Huizenga",
year = "2012",
month = "11",
day = "30",
doi = "10.1090/S0002-9947-2012-05582-6",
language = "English (US)",
volume = "365",
pages = "623--644",
journal = "Transactions of the American Mathematical Society",
issn = "0002-9947",
publisher = "American Mathematical Society",
number = "2",

}

Interpolation on surfaces in ℙ3. / Huizenga, Jack.

In: Transactions of the American Mathematical Society, Vol. 365, No. 2, 30.11.2012, p. 623-644.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Interpolation on surfaces in ℙ3

AU - Huizenga, Jack

PY - 2012/11/30

Y1 - 2012/11/30

N2 - Suppose S is a surface in ℙ3, and p1,...,pr are general points on S. What is the dimension of the space of sections of OS(e) having singularities of multiplicity mi at pi for all i? We formulate two natural conjectures which would answer this question, and we show they are equivalent. We then prove these conjectures in case all multiplicities are at most 4.

AB - Suppose S is a surface in ℙ3, and p1,...,pr are general points on S. What is the dimension of the space of sections of OS(e) having singularities of multiplicity mi at pi for all i? We formulate two natural conjectures which would answer this question, and we show they are equivalent. We then prove these conjectures in case all multiplicities are at most 4.

UR - http://www.scopus.com/inward/record.url?scp=84870051468&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84870051468&partnerID=8YFLogxK

U2 - 10.1090/S0002-9947-2012-05582-6

DO - 10.1090/S0002-9947-2012-05582-6

M3 - Article

AN - SCOPUS:84870051468

VL - 365

SP - 623

EP - 644

JO - Transactions of the American Mathematical Society

JF - Transactions of the American Mathematical Society

SN - 0002-9947

IS - 2

ER -